Alka Seltzer is a popular over-the-counter medication that helps alleviate symptoms of heartburn, indigestion, and upset stomach. While it is an effective medication, too much of it can cause adverse side effects. If you take too much Alka, it can wreak havoc on your body, causing harm to your organs and negatively affecting your health.

So, what happens if you take too much Alka? Here are some of the consequences that may occur if you consume this medication in excess:

1. Kidney Damage: Alka Seltzer contains sodium bicarbonate, which can put excessive stress on your kidneys if taken in large doses. Too much sodium can cause your kidneys to overwork, leading to potential damage.

2. Metabolic Alkalosis: Taking too much Alka can result in a disorder called metabolic alkalosis. This is when your body’s pH levels become too high, leading to symptoms such as muscle weakness, tremors, and twitching.

3. Cardiovascular Damage: Excessive intake of Alka can lead to cardiovascular damage, including high blood pressure and heart failure.

4. Gastrointestinal Problems: While Alka is meant to help alleviate gastrointestinal symptoms, taking too much of it can actually cause problems in that area. Some of the potential consequences include stomach ulcers, bleeding, and abdominal pain.

5. Respiratory Problems: In rare cases, taking too much Alka can result in respiratory problems, including breathing difficulties and pneumonia.

while Alka Seltzer can be an effective medication, it is important not to take too much of it. Doing so can have serious consequences on your health, including damage to your organs and potential long-term effects. Always follow the recommended dosage instructions and consult your doctor if you are unsure about how much to take.You also could see another post where we talk about SELTZER IS INEFFECTIVE FOR TREATING HANGOVERS? .

What happens if I take too much Alka

Related post:  Seltzer effective when used for hangovers after drinking non

Data

  • It is not recommended to take too much Alka, as it can lead to serious side effects. Taking too much Alka can cause nausea, vomiting, diarrhea, dizziness, headache, and confusion. It can also cause an irregular heartbeat and low blood pressure. In some cases, taking too much Alka can lead to seizures and even death.

WHAT HAPPENS IF I TAKE TOO MUCH ALKA: Advises - Buy - Comprar - ecommerce - shop online